X
  • No products in the list

My Account

Paracetamol Paediatric Oral Soloution (125mg) Syrup 60ml – CIPLA® PARACIP

Code: 12787

Description

PARACIP Syrup contains (Paracetamol 125mg), an analgesic (pain killer) and antipyretic (reduces fever). It inhibits the production of certain chemical messengers in the brain known as prostaglandins. Thus, reduces pain. Also, Paracip Syrup affects an area of the brain that regulates body temperature known as the hypothalamic heat-regulating centre. Thereby, it reduces fever, it is recommended to consult your doctor before taking it.

Reviews

There are no reviews yet.

Be the first to review “Paracetamol Paediatric Oral Soloution (125mg) Syrup 60ml – CIPLA® PARACIP”

Your email address will not be published. Required fields are marked *